# SDR GTIA2021071535874

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 19,070 hours, 8,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & L3 DOR ASSISTANCE BOTLLE-SERVICE L2 & L3 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00
